# SDR DL72L001973

- Difficulty date: October 10, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 73,464 hours, 49,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 651622292
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTIONS OF THE LT AND RT WING LEADING EDGE SLAT DOWNSTOP FITTINGS REVEALED A BROKEN BOLT IN A FITTING FOR   THE NR 6 SLAT.  THE CONDITION IS TYPICAL OF BAC S/B 727-57-171AND AD 94-07-08.  THE DOWNSTOP FITTINGS OF THE NR 6 SLAT WERE MODIFIED PER THE REQUIREMENTS OF THE S/B AND PER ER/A 378893-14AD.
